Aa
A
A
Close
Avatar_universal
Cymbalta withdrawal
How long does it take for the withdrawal symptons to go away?  I got off Cymbalta 5/31 and had severe reactions, my dr put me on Prosac for six weeks, it  helped.  But I have been off Prosac since 7/25 and am still having some pretty bad withdrawal symptons.  Head and body aches, electric shocks, paranoia, my feet hurt really bad, it's hard to walk on them and my ankles swell every day.  Does it ever get any better?
Cancel
5 Answers
Page 1 of 1
465013_tn?1289264742
I wish I could help, but all I can say is, "Me too". I don't know, maybe that helps to know you're not alone.
Tim
Comment
Cancel
465013_tn?1289264742
Comment
Comment
Submit Comment
1110049_tn?1409405744
I would have thought 4-6 weeks was about the time it took to get rid of withdrawal symptoms. Your symptoms sound strange, and I think you should see a doctor.  Hard to believe feet swell up because of withdrawal from anti-depressant.

Are you experiencing depression again?  I had many physical problems when I was deeply depressed.  On medication I am fine both mentally and physically.  It would be interesting to know if others have had this foot problem.
Comment
Cancel
1110049_tn?1409405744
Comment
Comment
Submit Comment
Avatar_universal
Hello- I was on cymbalta for about 6 months and tapered down too quickly. I had auditory hallucinations of scratching noises (like a cat in a litter box) but it was all over the house, and if realized it was only when my eyes or head were in certain positions...I also was very tired and had the poops really bad.... it took 6-8 weeks before they were totally gone...
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal

I have bad aniety attacks that stays with me all day, lost my job last year, Drs or making me stress,  took zoloft, paxil, lexepro had sideeffects from all, ativan worked for the attacks but instill of the dr increaseing the dose he put me on xanax low dose, me trusting him took it for two years started have attacks again when to a different ER and was told i was going through withdraws i was shock to learn this even thou i was takeing the meds daily, now i don't trust the Dr. was told i needed to come off the xanax i have not taking anything for the last few months but still few bad, they now say i have low thyroid which could be causing some of my problems, waiting for App. with this dr. called dr. about attack which was so bad, and she wanted me to take XANAX LOL!! and she was the one who told me to stop taking them. now who do i trust. so she gave me Cexlia and said they have no side effects and or nt habit forming with no withdraw, HA HA!!
I don't know what to do!!!!   Help !!!! i know i need to find a new DR. Again!! iam not depress no problems at home normal life  and everyday things.  About to take a Xanax!! so i can feel like im alive. do you feel this the right thing to do helllppp  
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
1128565_tn?1316724743
Hi
I've been off effexor going cold turkey now for eight months and still got symptoms of
withdrawal insomnia at present. Symptoms will change and come and go old ones will be replaced with new ones it's not an easy road but you can and will get through this !!
It's not the tablets it's what they have done to your body and your brain, your brain does not like sudden change and the withdrawals are your body and mind trying to heal it self
you may find your gut is also effected as we store serotonin in our gut.
Take no notice of people who say this takes a few weeks for they no not what they are talking about !!! My support group Cita who are on the web say the first twelve months is convalescent. As they time is a great healer just be kind to yourself take it all in your
stride and think and believe this will end and it will and your not going mad.
When we go on these tablets it shuts down adrenaline production but when we come off
them it goes awol and we produce too much and so we get anxiety/depression we get
palpitations these are withdrawal symptoms. Remember though we are all individuals and our effected differently and symptoms are individual also the time for them depends on how long you were on them.
Take care
and Remember you can and will get through this and you will get the old you back isn't that wonderful !!!!
Love
Lorraine
XX
Comment
Cancel
1128565_tn?1316724743
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Cymbalta withdrawal
Submit Answer
A
A
Recent Activity
2066718_tn?1431147169
Blank
TTC2006 commented on LONG, but I need inpu...
5 hrs ago
1383908_tn?1450124715
Blank
Sheaby commented on LONG, but I need inpu...
5 hrs ago
961574_tn?1449149056
Blank
mhv commented on LONG, but I need inpu...
5 hrs ago
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Avatar_m_tn
Blank
Paxiled
Arlington, VA
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
6726276_tn?1421130268
Blank
CRSeaside
Huntington Beach, CA
Avatar_f_tn
Blank
Crystal413
VA
1257808_tn?1322765815
Blank
MR_WHY
Other
301447_tn?1436786424
Blank
SilentRage
internet world, NY
Depression Community Resources
Top Mood Disorders Answerers
Avatar_m_tn
Blank
Paxiled
Arlington, VA
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
6726276_tn?1421130268
Blank
CRSeaside
Huntington Beach, CA
Avatar_f_tn
Blank
Crystal413
VA
1257808_tn?1322765815
Blank
MR_WHY
Other
301447_tn?1436786424
Blank
SilentRage
internet world, NY